treat-allergy.com

Buy Claritin Online

buy claritin online
claritin pill
$0.40

Per pill

Active Ingredient: Loratadine

Claritin is indicated for the relief of nasal and non-nasal symptoms of seasonal allergic rhinitis and for the treatment of chronic idiopathic urticaria in patients 2 years of age or older.

All you need to know about Claritin

Claritin, also referred to as Loratadine is an antihistamine drug that mainly reduces the effect of histamine in the body. Production of histamine in the body causes symptoms like sneezing, itching, runny nose, and watery eyes. Loratadine is used to treat runny nose, watery eyes, skin rash, itching, common colds, hives, and sneezing. Claritin generic is used to relieve a patient from the effects of dermatitis and mosquito bites.

The drug is a 2nd generation antihistamine that is used to manage the symptoms of allergic rhinitis. They do not have a sedative and have minimal effects on the central nervous system. Only a small amount of the drug enters the brain.

This makes Claritin more preferable than their 1st generation counterparts. Its synonyms are Loratadine, Loratadine, and Loratadine. Claritin does not penetrate the blood-brain barriers and does not have the affinity for CNS receptor. Loratadine is mainly sold under the brand name Claritin.

Claritin drug is found in several types; It can be in the form of pills, chewable tablets, and syrups. Allergy patients can buy Claritin at any drug store without any doctor’s prescription. The main active ingredient in Claritin is Loratadine. Claritin used by children adults above the age of six. Children below the age of two should not be given this drug.

The drug takes 1-2 hours for it to be active and is only active for about 24 hours and should be administered only once per day. When you come into contact with an allergen (allergy-causing substances),
the body immune system reacts by producing a chemical known as histamine. Histamine comes with several allergic symptoms such as pain, weakness, inflammation of the skin and the sinuses, wheezing, among others.

Claritin drug blocks these responses by histamine. In response to the antihistamine, the Claritin responds slowly to these allergens. The drug is safe and effective for only minor allergies. The drug also comes with side effects that will be discussed later on. Claritin drug should not be used by people with liver conditions. This is because the liver is forced to breakdown the Loratadine and later on secreted in the urine. Claritin can be used with other drugs as well to achieve a higher goal.

Claritin Active ingredients

The main active ingredient in Claritin is the Loratadine 10mg. The melting point of Loratadine is 134- 136 degree Celsius. Its storage temperature is 2- 8 degrees Celsius. Loratadine is highly soluble in water. Its coloration is white and appears in a powder form.

It is soluble in DMSO (50mg/ml), soluble in water (1mg/ml at 25 degree Celsius), and ethanol (77mg/ml at 25 degrees Celsius). The drug is stable but is sensitive to heat change. It is incompatible with oxidizing agents and does not change its color when exposed to air.

Inactive ingredients in the Claritin tablet include corn starch, magnesium stearate, and lactose monohydrate.

What is Claritin used for

The drug is used to treat symptoms of allergic reactions such as runny nose, watery eyes, hay fever, and sneezing. The drug, however, does not treat severe or advanced allergic reactions. Claritin works by suppressing the activities of histamine- a chemical substance produced in the body when stimulated by an allergy. Claritin relieves a patient from the effects of the allergy.

When administered to the body, Loratadine acts for a long period. Histamine is released from Histamine storing cells known as mast cells. It’s used to treat skin hives and itching in people with chronic skin diseases.

Claritin generic

Claritin generic drug is mainly made up of Loratadine which is made up of the following dosage and strengths

  • Syrup- 5mg/gmL
  • Tablet 10 mg

For patients with Rhinitis, they should take 10 mg once per Day or 5 mg twice daily. The dose should not exceed 10 mg a day

Urticaria patients should take 10 mg PO and should not exceed the dosage.

Claritin generic is found in two forms: tablet and syrup form.

How does Claritin Work?

When you come into contact with an allergen (agents that cause an allergy), your immune system responds by producing a chemical called histamine. Histamine is associated with many symptoms of allergies like skin inflammation, sinuses inflammation, pain, redness, and wheezing.

Claritin should be used as described on the label or according to the doctor’s prescription. Do not use it for a longer or shorter time than it is recommended. The amount of the drug must be precise, and for those taking the Claritin syrup, they must ensure they have measured the right teaspoon size.

The drug is on only used during the period one is suffering from allergic reactions. Avoid administering this medicine to children under the age of two. Claritin is to be taken once per day. Avoid crushing, chewing, or breaking the tablet when swallowing.

Always measure the syrup medicine using a dosing syringe that is provided when purchasing the drug. This is to help you take the right amount of the drug. For Claritin drug that is in the form of a chewable tablet, it should be chewed well before being swallowed. When you are not taking medicine, keep it in a cool, warm place and avoid damaging the blister pack that stores the tablets.

Loratadine blocks only one kind of histamine receptor- the H1 receptor. This prevents the activation of cells in the H1 receptor by histamine. Loratadine does not enter the brain from the blood, meaning that it doesn’t cause drowsiness. Claritin generic is found under the following brand names; Claritin, Claritin red tabs, Claritin hives relief, Alavert, children Claritin among others.

A patient should not take the drug and drive. This is because Claritin causes drowsiness. The drug is effective for about 24 hours and should be taken only once per day.

The following measures are to be observed for Claritin to work efficiently.

  • Take the drug only once per day
  • Donot chew or break the tablet. Swallow it as a whole.
  • Measure the liquid Claritin drug using the dosing syringe that is
    provided in the purchased package. You can use a special dose-measuring spoon or a medicine cup. If you lack any of these you can ask your pharmacist.

Note that the drug is administered to children under the age of 2. The results of this action may be fatal.

Claritin for allergy

Loratadine drug is an antihistamine that minimizes the effects of natural forming histamine in the body. It can treat runny nose, watery eyes, skin rash, itching, colds, sneezing, among other allergic conditions that are associated with allergens.

Claritin binds, together with H1 histamine receptors found on the surface of some cells such as airway cell, endothelial cells, eosinophils cells, epithelial cells, and the vascular smooth- muscle
cells. The H1 histamine receptors belong to the Umbrella group of the G protein-coupled receptors.

Histamine brings about the cross-linking on the transmembrane sites, thus stabilizing the active form of the receptor. On the other hand, the antihistamine (Claritin drug) binds at different sites on the H1 receptor, thus favoring the inactive form. Through this, the symptoms of allergic reactions are reduced.

For the maximum effect of the Claritin drug, it should be taken on an empty stomach, an hour before or two hours after the meal.

Do not take Loratadine if you are allergic to Loratadine or desloratadine.

Claritin relieves the following symptoms that are associated with respiratory allergies:

  • Itchy, watery eyes.
  • Sneezing
  • Itching of the nose and throat
  • Runny nose
  • Watery eyes

The common side effects that come with the use of Claritin drug include; having a dry mouth, sleepiness, lightheadedness, sore throat, abdominal cramps and pain, eye redness, and abnormal headaches. Anaphylaxis may be experienced after taking the antihistamine drug. A patient should consult a doctor if he or she observes any of the following symptoms;

  • Hives
  • Swollen lips and face
  • Breathing difficulties

The drug has no known severe side effects or allergic reactions to its users. However, in some cases of Claritin allergic reactions such as seizures, liver problems have been recorded.

Symptoms like rashes, itching, and swelling on the face and the tongue might be observed as a result of using this antihistamine. Those who are taking this drug should first inform the doctor if they have existing known disease. The doctor will go through your medical history and advise you accordingly.

The drug should be discontinued, especially when you are going to have a skin test. This is because it prevents what would have been otherwise positive reactions to dermal reactivity index.

Diabetic patients should observe caution since the drug has other inactive components that might not get along with your diet. Older adults are usually more sensitive to the side effects of the Claritin drug. Symptoms like drowsiness and confusion are observed in adults using the Claritin. The drug dissolves in milk. It is, however, harmless to a breastfeeding infant.

Claritin should be administered with a lot of caution to patients who have severe liver impairments. Patients who are intolerant to galactose should not use the medicine.

Claritin and pregnancy

Loratadine is preferred over other antihistamine drugs because it does not cause drowsiness. However, like other drugs, questions have been raised concerning the safety of the drug on pregnant mothers. Pregnant women that take Claritin during the first three months have no difference in the rate of stillbirth, time of delivery, and weight from other women.

During the first three months, pregnant women are advised not to take the antihistamine by mouth. This makes some congenital disabilities more likely to happen. Some studies have shown that there is a higher rate of miscarriage among pregnant women who use clarity.

This is more likely to happen to older pregnant women. For mothers who are breastfeeding and taking the Claritin drug, there is about 1% of the drug that gets into the milk. the amount is small and cannot harm the baby.

Claritin and alcohol

Mixing alcohol with medications generally puts you at risk of severe reactions. It is advisable to avoid alcohol when one is under prescription medication since it inhibits the absorption of the medication, and it interferes with the drug action once they have both been assimilated. Some medicines might lack warning labels about the drug not being mixed with alcohol, but this does not mean that they should be mixed.

A majority of drug classes have the potential for bad reactions when combined with alcohol. Claritin is placed in the class of allergy, cold and flu medications which mildly react with alcohol to worsen the symptoms of the drug like drowsiness, dizziness, and impaired judgement.

This is because alcohol facilitates their absorption leading to an overdose. To understand medication and know whether it will have adverse reactions, it is essential that you talk with your healthcare provider.

Alcohol has a CNS depressant that causes lightheadedness, drowsiness, and sleepiness, which are the common side effects of anti-histamines. Claritin however, unlike most antihistamines is less likely to induce drowsiness. Claritin is a much newer class of antihistamine that lacks the sedation effect.

Clinical studies have shown that even though Claritin is nondrowsy anti-histamine, at least eight percent of patients remain susceptible to drowsiness. With this group of individuals, alcohol is likely to cause increased drowsiness and dizziness.

Furthermore, if you are on Claritin prescription, you are not likely to be able to take your usual amount of alcohol before having difficulty in concentrating and performing your normal functions. Women and older adults react differently to alcohol and are at a higher risk of developing adverse effects. Patients who can take Claritin without experiencing drowsiness can be relatively safe when mixing alcohol with the medication.

In this case, moderation is advised. Avoid excessive drinking and the consumption of alcohol right after ingesting the drug. However, always discuss your alcohol use with your healthcare provider before they prescribe any medication because of the many risks involved.

How to use Claritin

Claritin medicines are usually a combination of Loratadine, which is the anti-histamine compound and nasal decongestants such as pseudoephedrine. Loratadine acts by stopping the body’s H1 receptor from reacting to histamines, which are self-defensive compounds released by some cells of the immune system cells to cause a hypersensitive reaction. The reaction is supposed to enhance blood, flow to the affected area so that other cells of the immune system can assess the foreign protein (allergen). Vasodilation, inflammations, and excessive mucus secretions cause nasal blockages in the nasal cavity. Decongestants alleviate congestion through reverse histamine action or by other vasocompression mechanisms.

Before taking Claritin, you should know whether you are allergic to the compound (Loratadine) that makes up the drug’s structure. Also, inform your health care provider on prescription medication that you regularly take since they might have potential side effects when taken alongside each other.

Claritin should be taken as the label instructs, or as prescribed by the doctor. Just like any other cold medication, Claritin should only be taken for a short period of time before symptoms alleviate. Claritin should not be given to children below two years of age.

Always ask the doctor if you intend to use cold medicine on infants since the misuse of these drugs can cause death to the child. Claritin is usually taken orally once a day, depending on the doctor’s instruction. Claritin is found in pill form, Chewable tablets, disintegrating tablets and liquid form which are all administered as follows:

  • The Claritin pill should not be broken down, but it should be swallowed whole with plenty of water.
  • Chewable Claritin tablet should be chewed before swallowing.
  • The disintegrating Claritin tablet should not be chewed or swallowed whole, but let to disintegrate in the mouth after which you can use a liquid to wash down the disintegrated medicine.
  • Liquid Claritin should be measured using a dosing syringe or with a measuring spoon or cap.

If you have missed a dose, check the time before the next treatment and compare it with the time passed after the missed dose. If the time to the next dose is more, then it is okay to take the missed dose then. However, if the time to the next dose is close, you should skip the missed dose and take the next dose. It is important not to overdose just because you missed the dose.

Claritin dosage for adults

Claritin is second generation anti-histamine which essentially means they are further engineered through stereochemistry and other inorganic chemistry procedures. Second generation anti-histamines have reduced side effects and improved action when compared to the first generation antihistamines.

However, it is imperative to stick to the prescribed dosage, which varies according to the formulation of the drug. The strength of the medicine and the physiological conditions of the patient are two determining factors that determine the dosage to be administered.

Adults should take the following dosage each day until symptoms alleviate;

  • Claritin is commonly found in a tablet form. A Claritin tablet contains 10mgs of Loratadine. A single tablet dose is mostly prescribed for 24 hours.
  • in syrup form, five mg/ml of Claritin makes a single dose
  • Five mgs is the prescribed dose for Chewable Claritin tablets
  • five mgs for the disintegrating Claritin tablet
  • ten mgs for the Claritin capsule

Additionally, the ailment which the patient is suffering from also constitutes to the factors considered when being dosed with the Claritin.

  • Rhinitis should be treated with 10mgs of Claritin per day
  • Urticaria should be treated with 10mgs of Claritin per day
  • Individuals with renal and hepatic impairments can also receive 10mgs of Claritin every other day

Claritin dosage for children

The age limit for most cold medication, including Claritin, is two years. Death can occur if cold medicines are misused for infants below two years. For children of about two- six years of age, one should consult a doctor before administering Claritin. Preexisting liver and kidney conditions should be considered before the prescription of the drug.

  • a proper dose of liquid Claritin should be 2.5mg/ml for children between two years to six years, 5mg/ml for those with six to twelve years and 10mg/ml for the ones with twelve years and above
  • The chewable Claritin tablets contain 5mgs of Loratadine and are flavored, allowing them to be easily used by children. Children above six years are allowed to take two pills for 24 hours. Children between two-six years take a single tablet.

Claritin side effects

Claritin had clinical tests to monitor its side effects before it was issued for public use. The side effects of Claritin (Loratadine) in clinical preliminaries were mild. Amid these tests, drowsiness was not more pronounced for the test subjects compared to the placebo. Allergic reactions towards medications like anti-histamines were mostly reported with the first generation of antihistamines. The second generation anti-histamines have been modified vastly to suit a range of receptors and as well as not trigger a hypersensitive reaction.

Claritin is second generation anti-histamine that has been modified not to trigger an allergic reaction. However, the range of proteins that the H1 receptors get activated by is so vast that there is always the potential for a hypersensitive reaction.

Anaphylaxis would be the worst case scenario if the immune system were to treat the Claritin as a harmful foreign compound. Anaphylactic shock can cause severe blockage of the breathing and circulatory system, which can cause death if it is not quickly treated.

Claritin works by hindering a specific substance (histamine) that your body makes amid an unfavorably susceptible response. It’s drying action for symptoms as watery eyes and runny nose are brought about by hindering another substance made by your body (acetylcholine).

Histamine is a concoction discharged when the body recognizes foreign proteins such as pathogens. It causes veins to vasodilate and the skin to swell and redden (irritation), all in the aim of protecting the body. However, there are people with a myriad of allergies and have hypersensitive immunity systems.

Their bodies mistake something innocuous, for example, dust, for a risk. It is at that point that the body produces histamine, which causes these side effects, for example, rashes, a runny nose and additionally wheezing. Antihistamines help to stop this when taken before you come into contact with the substance you’re adversely affected by. Or then again, they can decrease the severity of the symptoms whenever taken a short time later.

Claritin price

Claritin does not require a prescription and can be acquired over the counter. The prices vary in different regions because there is a possibility of drug shortages in different areas depending on policies and infrastructure. Claritin can be bought in most online pharmacies ($0.40 per pill).

Where to buy Claritin online

There are several online shops and pharmacies where you can buy Claritin.

Generic pills and medicine

At generic pills and medicine, you can buy a box of

  • 30 10mg pills at $17.64
  • 60 10mg pills at $31.92
  • 90 10mg pills at $43.47
  • 120 10mg pills at $55.44
  • 180 10mg pills $76.86
  • 270 10mg pills $111.51
  • 360 10mg pills $146.16